# SDR UIEA2021110902383

- Difficulty date: November 8, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 77,728 hours
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COLD SOAK START: FL370, OAT-54. 1ST ATTEMPT NO EGT, 26% UNSUCCESSFUL. 2ND ATTEMPT NO EGT, 27% UNSUCCESSFUL, 3RD ATTEMPT NO EGT, 27% UNSUCCESSFUL.( INFO NOTED, REF THIS LOG BLOCK 2. THIS CLOSES MDDR 156399.  /  ITEM 2: APU INOP DUE TO SEVERAL COLD SOAK START ATTEMPTS. TRANSFER TO DMI 156461 IAW MEL 49-11-01A, CAT C.  /  12NOV21 - 1429835 - ITEM # 6 - PDX - REMOVED AND REPLACED APU IGNITION UNIT IAW B767 AMM 49-41-03 OPS CHECK GOOD, NO FAULTS NOTED.  /  12NOV21 - 1429836 - ITEM# 9 - PDX - DUE TO SUCCESSFUL GROUND START OF APU IAW B767 AMM 49-41-02. THIS CLEARS DMI 156461. PLACARDS REMOVED )
